MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Infinion? 16; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Infinion? 16; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number SC-2316-70
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Fever (1858); Pain (1994); Discomfort (2330); Fluid Discharge (2686)
Date of Event 05/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient went to have their spinal cord stimulation (scs) trial leads explanted at the end of the trial.The patient experienced a lot of discomfort over the last three days at the insertion point in his back.The patient also appeared to be febrile with a temperature of 37.5 degrees celsius.The physician found some pus around one lead at the insertion site of a trial scs lead during the procedure.The physician decided to send the patient to the emergency department where the patient was hospitalized for an infection.The patient is expected to fully recover.
 
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: product family: scs-linear leads upn: m365sc2316700 model: sc-2316-70 serial: (b)(6).Batch: 7098959 udi# (b)(4).

Brand Name
Infinion? 16
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key25366954
Report Number3006630150-2026-03710
Device Sequence Number9892169
Product Code LGW
UDI-Device Identifier08714729797821
UDI-Public(01)08714729797821(17)270114(10)7092730
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSC-2316-70
Device Catalogue NumberSC-2316-70
Device Lot Number7092730
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2026
Supplement Date Received by Manufacturer06/03/2026
09/07/2026
Initial Report FDA Received Date06/02/2026
Supplement Report FDA Received Date07/02/2026
09/14/2026
Date Device Manufactured01/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age61 YR
Patient SexMale